Thread: Weird Side Effect?
02-22-2004, 09:08 PM #1
Weird Side Effect?
Has anyone had or does anyone know of anything that makes your face really flushed and red even when you're not active (or working out). I've been kinda concerned and i think maybe it's the anadrol . Paranoid, High BP, Life-threatening disease that makes your nuts fall off? J/K, but is this common or am i freakin' out.
currently starting week 3 tonight of:
50mg a-bombs ed
nolva 10-20mg ed
proviron 25mg ed
02-22-2004, 09:15 PM #2
02-22-2004, 09:23 PM #3
preciate it. then i def. won't up the dose to 100mg. i guess i'll stay patient and stop trying to look like ronnie coleman after 2 weeks...i replied to a question earlier about someone who asked about "favorite oral?"
anadrol is supposed to be superior but a lot of people answered dbol ? why is that? side effects or effectiveness?
02-22-2004, 09:28 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)